The Complete Medicine First Aid Kit - 12 Different Medicines - Ibuprofen - Non-Aspirin - Diphen - Antacid - Diotame - Diamode - Aspirin - Medi-Lyte - Pain-Off - Loradamed - Decorel Forte - Medikoff


The Complete Medicine First Aid Kit - 12 Different Medicines - Ibuprofen - Non-Aspirin - Diphen - Antacid - Diotame - Diamode - Aspirin - Medi-Lyte - Pain-Off - Loradamed - Decorel Forte - Medikoff by PrimeMed at Oasis of Health. MPN: PMedComplete. Hurry! Limited time offer. Offer valid only while supplies last. The Complete Medicine First Aid Kit by PrimeMed contains 2 packets of all the most common medicines and even some of the less common medicines you may find useful when traveling or to keep handy in your home. Receive 2 packets of Ibuprofen, Aspirin, Non-Aspirin, Pain-Off, Diphen, Loradamed Non-Drowsy, Diotame, Medi-Lyte, Diamode, Antacid, Decorel Forte Plus, and 5 individually-wrapped Medikoff drops. All medicine comes individually wrapped in unit sized dosing. See the photo to read more about e


The Complete Medicine First Aid Kit - 12 Different Medicines - Ibuprofen - Non-Aspirin - Diphen - Antacid - Diotame - Diamode - Aspirin - Medi-Lyte - Pain-Off - Loradamed - Decorel Forte - Medikoff by PrimeMed
4.4 out of 5 stars with 60 reviews
Condition: New
Availability: In Stock
$12.88


Quantity:  

 


Product Description & Reviews

The Complete Medicine First Aid Kit by PrimeMed contains 2 packets of all the most common medicines and even some of the less common medicines you may find useful when traveling or to keep handy in your home. Receive 2 packets of Ibuprofen, Aspirin, Non-Aspirin, Pain-Off, Diphen, Loradamed Non-Drowsy, Diotame, Medi-Lyte, Diamode, Antacid, Decorel Forte Plus, and 5 individually-wrapped Medikoff drops. All medicine comes individually wrapped in unit sized dosing. See the photo to read more about each medicine type. We give you a very wide selection of medicine in this Complete Medicine First Aid Kit so that you can choose the most appropriate medicine in time of need. For instance, you receive Diphen, which is an allergy medicine which may cause drowsiness, but you also receive Loradamed which is another allergy relief antihistamine which does not cause drowsiness. Ibuprofen compares to Advil or Motrin and contains 200mg per tablet. Aspirin compares to Bayer or Ecotrin and contains 325mg of aspirin per tablet. Non-Aspirin compares to Tylenol and contains 325mg of acetaminophen per tablet. Diphen compares to Benadryl and contains 25mg of Diphenhydramine HCI per tablet. Loradamed Non-Drowsy compares to Claritin with 10mg of Loratadine per tablet. Diotame compares to Pepto Bismol chewable and contains 262mg of Bismuth Subsalicylate per tablet. Medi-Lyte is an electrolyte replenisher with potassium, calcium, and magnesium. Diamode compares to Imodium and contains 2mg of Loperamide HCI per tablet. Antacid contains 420mg calcium carbonate per tablet and compares to Tums chewable. Pain-Off compares to Excedrin and contains 250mg Aspirin, 250mg Acetaminophen, and 65mg caffeine per tablet. Decorel Forte Plus contains 325mg of Acetaminophen, 200mg of Guaifenesin, 5mg of Phenylephrine HCI and 15mg of Dextromethorphan HBR per tablet. Medikoff drops contain 7.6mg of menthol per drop.

Features & Highlights

  • Receive 12 Different Medicine Types from Pain Relief to Allergy to Stomach to Cold and Cough Relief
  • Receive Ibuprofen, Aspirin, Non-Aspirin, Diphen, Loradamed Non-Drowsy, Diotame, Medi-Lyte, Diamode, Antacid, Pain-Off, Decorel Forte Plus, and Medikoff cough drops
  • Receive 2 Packets of Each Medicine - 22 Packets of Medicine and 38 Tablets Total and Receive 5 Cough Drops
  • Comprehensive Medicine Variety for a First Aid Kit, Medicine Pack, or Travel Bag - In Time of Need, You Will Have a Huge Assortment of Options for All Kinds of Situations
  • Print the Listing Description to Keep with Your Medicine So You Know What Each Medicine Is For

Additional Information

Brand:
PrimeMed
Manufacturer:
Medique
Category:
Aspirin
MPN:
PMedComplete
UPC:
724235821857
Part Number:
PMedComplete
Publisher:
Medique
Binding:
Misc.
Package Weight:
0.1 pounds
Package Size:
2.76 x 0.24 x 4.8 inches

 


Have questions about this item (PMedComplete), or would like to inquire about a custom or bulk order?


If you have any questions about this product by PrimeMed, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 49483038710, ean: 0349483387100,
Low dose aspirin is enteric coated for easier swallowing. 81 mg of aspirin for people who are on a daily aspirin regimen. Can also be used to relieve minor aches and pains. Generic low dose aspirin tablets, 1000 tablets per bottle.Safety coated aspir...

mpn: PPAX1144215, ean: 0312843555655,
INDICATIONS:Bayer Regular Strength Aspirin Tablets, Regimen, 325 mgAspirin Regimen Bayer 325mg is intended for the temporary relief of minor aches and pains as recommended by your doctor. Because of its delayed action, this product will not provide f...

mpn: BA231B,
It contains one-quarter the medicine of a regular strength aspirin tablet allowing you to more conveniently take the dosage directed by your doctor. This product is caffeine-free and sodium-free.The tablets are chewable for individuals who have diffi...

mpn: 81113, ean: 0347682811136,
Extra strength pain reliever that combines several fast-acting ingredients. Effectively relieves symptoms associated with headaches, muscular aches, pains, fever and menstrual cramps. Each tablet contains: Aspirin 162mg; Acetaminophen 110mg; Salicyla...